Citation: Zaphod. "Not So Fun High: An Experience with Bupropion (exp106254)". Erowid.org. Feb 11, 2016. erowid.org/exp/106254
I started out my day as usual, breakfast and the sort. Instead of taking my regular 150mg dose I took 900, to see what effects it may have. This was around 6:40am. I didnt feel any effects until my 2nd hour class, the time was 8:30. First i just felt odd and jittery, but by 8:40 I noticed some effects.
Firstly, When my teacher spoke it was really loud, but it was a weird loud, like it snapped me to attention and I'd notice the feeling in my hand kinda go away. I would reach for a paper and my depth perception was off. Without feeling in my hand and poor depth perception made the class less enjoyable than usual.
In summary, it gave me a headache later and the effects weren't that fun. I wouldnt recommend taking this for recreation.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.